# SDR YENA2025052700540

- Difficulty date: May 24, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N943JT
- Make and model: Airbus A321-231
- Aircraft serial: 06326
- Aircraft time: 44,010 hours, 8,567 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#888, LAX-BOS. (AIRCRAFT PERFORMED AND AIR TURN BACK TO LAX) 'CLIMBING THOUGHT FL200 ECAM DOOR R FWD CABIN PRESSURIZATION NORMAL,  DOOR SLIDE ARMED LIGHT ON, FAP DOOR MESSAGE MECHANICAL DOOR LOCK REPORTED AS "HALF LOCKED"; REMOVED R1 SLIDE COVER FOR INSPECT. FOUND R1 SLIDE APRON ATTACHMENT TO GIRT BAR, BUNCHED UP. PREVENTED GRIT IN FLAT LOCK POSITION. ADJUST APRON AND LUBE ALL DOOR LOCK PINS. LUBE GIRT BAR SPRING LOCKS. OPS NORMAL. INDICATION NORM ON DISPLAY AND MANUAL WINDOW. REF 52-11-22-220-001-A AND 55-10-00-720-005-A.'
